# SDR DALA2018060103753

- Difficulty date: May 29, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 81,195 hours, 36,258 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Corroded
- Location: Bs 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON FUSELAGE FAIRING SUPPORT FRAME BS 800, BETWEEN LONGERONS 28 AND 30L. THE FAIRING SUPPORT FRAME WAS REPAIRED IAW SRM 51-70-11 FIG 1.
